Math. Model. Nat. Phenom.
Volume 5, Number 4, 2010Spectral problems. Issue dedicated to the memory of M. Birman
|Page(s)||150 - 157|
|Published online||12 May 2010|
Weak Asymptotics for Schrödinger Evolution
University of Wisconsin–Madison, Mathematics Department
480 Lincoln Dr., Madison, WI, 53706,
1 E-mail: firstname.lastname@example.org
In this short note, we apply the technique developed in [Math. Model. Nat. Phenom., 5 (2010), No. 4, 122-149] to study the long-time evolution for Schrödinger equation with slowly decaying potential.
Mathematics Subject Classification: 35J10
Key words: Schrödinger evolution / square-summable potential / wave operators
© EDP Sciences, 2010
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.